# SDR QXEA0300035

- Difficulty date: January 11, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 2,970 hours, 2,457 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOI ON FLIGHT 2447- VERY NOTICEABLE MUSTY FOUL ODOR THROUGHOUT CABIN AND COCKPIT.  DISSIPATES IN ABOUT FIVE MINUTES AFTER APU SHUTDOWN.  RETURNS WITH APU START UP.  ALSO NOTED SMELL IN DESCENT FROM 10,000 TO GROUND.  OPERATED AIRCRAFT WITH APU AIR WITHOUT ENGINES RUNNING.  NO UNUSUAL ODOR NOTED.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
